# SDR SWAA2022040489531

- Difficulty date: March 30, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737
- Aircraft serial: 36673
- Aircraft time: 36,108 hours, 21,757 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT WTB PNL 191AR TO 191FR VERTICAL SUPPORT CRACKED JUST I\B OF LANDING LIGHT. / [01] REMOVED AND REPLACED VERTICAL SUPPORT AT RIGHT WTB PNL 191AR TO 191FR JUST I/B OF LANDING LIGHT PER SRM 51-40-02
